# SDR A6WA200440141

- Difficulty date: October 1, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO FLOOR LANDING PLATE HAS MINOR CLASS 1 CORROSION AT FLOOR PANEL ANCHORING NUTS IN AREA OF CARGO DOOR OPENING.  (M)
